# SDR CALA2014123001550

- Difficulty date: December 30, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 54,313 hours, 18,587 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 0712024T3
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PREFORMED C SCAN EDDY CURRENT INSPECTION ON LT HORIZONTAL STAB LOWER SKIN FOUND CRACK INDICATION ON STATION SS101.90.  CUT OUT DAMAGE, FABRICATED & INSTALLED REPAIR DOUBLER & FILLER ON LT HORIZONTAL STAB LOWER SKIN AT STATION SS101.90.
